# SDR CALA2017121604483

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 76,589 hours, 29,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PROTECTIVE CAP COVER FOR EMERGENCY EXIT LIGHTING AT SEAT 29A AND 34A ON LOWER SIDEWALL PANEL. INSTALLED PROTECTIVE CAP COVERS
